# SDR ASOA05280

- Difficulty date: March 11, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE LEFT SEAT TRACK BETWEEN FRAME 39 AND 41 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT SEAT TRACK BETWEEN FRAME 39 AND 41 IAW SRM 51-25-01 AND 51-25-04.  (M)
